# SDR ASAA2023102445810

- Difficulty date: October 24, 2023
- Submitted: October 25, 2023
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 35,651 hours, 11,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 HEADER EMERGENCY LIGHT INOP. GROUNDED - YES. REMOVED & REPLACED POWER SUPPLY FOR R2 HEADER PANEL (M1672) OP CHECK GOOD IAW B737-900 AM 33-51-06-960-806.
